Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 27, Number 1

All articles in this issue are freely accessible.

On normal forms of differential equations
William F. Osgood.
Trans. Amer. Math. Soc. 27 (1925), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501294
Congruences with constant absolute invariants
H. L. Olson.
Trans. Amer. Math. Soc. 27 (1925), 15-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501295
On the prime divisors of the cyclotomic functions
C. M. Huber.
Trans. Amer. Math. Soc. 27 (1925), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501296
On the roots of the Riemann zeta function
J. I. Hutchinson.
Trans. Amer. Math. Soc. 27 (1925), 49-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501297
A generalisation of the Riemannian line-element
J. L. Synge.
Trans. Amer. Math. Soc. 27 (1925), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501298
Elementary functions and their inverses
J. F. Ritt.
Trans. Amer. Math. Soc. 27 (1925), 68-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501299
Analytic transformations of everywhere dense point sets
Philip Franklin.
Trans. Amer. Math. Soc. 27 (1925), 91-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501300
An algebraic solution of the Einstein equations
Edward Kasner.
Trans. Amer. Math. Soc. 27 (1925), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501301
Electrodynamics in the general relativity theory
G. Y. Rainich.
Trans. Amer. Math. Soc. 27 (1925), 106-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501302